# SDR 2010FA0000101

- Difficulty date: January 14, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Aircraft: N3152K
- Make and model: Piper PA-28-161
- Aircraft serial: 2842272
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 5005
- Condition: Cut
- Location: Tire
- Part time: 98 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE WENT FLAT ON THE RAMP.  ACFT WAS PARKED.  SMALL CUT (PINHOLE) IN OUTER SIDEWALL. TIRE APPEARS TO BE FINE.
